Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 70, NWS Topeka, KS

May 21, 2019Dickinson County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at May 21, 2019, 4:00 PM CDT for Dickinson County, Kansas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 21, 2019, 4:00 PM CDT (21:00 UTC)
Expired
May 21, 2019, 4:30 PM CDT
In force
30 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Dickinson County, KS

The radar

The Topeka radar (KTWX), 81 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 3:56 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 9.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2019-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2019-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
540 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:58 PM CDT, 2 minutes earlier.

Area forecast discussion, May 21, 3:58 PM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
358 PM CDT Tue May 21 2019

.SHORT TERM...(This evening through Wednesday)
Issued at 356 PM CDT Tue May 21 2019

This afternoon the nearly vertically-stacked closed mid-level low
and surface low were quickly lifting northward into western KS, with
the associated surface warm front gradually lifting northward toward
the CWA. Despite the widespread morning precipitation diminishing by
late morning, there has been very little in the way of breaks in the
cloud cover this afternoon, thus limiting the rise in temperatures
as readings are generally in the 50s with low 60s starting to extend
into central and east central KS.  However, some better clearing in
the cloud cover was noted into central KS, and this break in the
cloud cover was enough to support some increased instability to get
scattered thunderstorm development ahead of the warm front. With the
northward lift of the warm front, dewpoints into the 60s were also
gradually lifting into central to east central KS. Model guidance
continues to show steepening low-level and mid-level lapse rates
late this afternoon into this evening, supporting increased
instability ahead of the warm front.  This increasing instability
combined with very strong deep layer shear should support scattered
thunderstorm development where the more favorable cloud cover
scattering has occurred.  Some strong to severe storms are possible,
with large hail being the primary hazard.  However, with favorable
SRH in place, also cannot rule out the potential for a few tornadoes
with this scattered thunderstorm activity. There is still some
uncertainty in the coverage of these thunderstorms into this
evening, but, in general, the best potential looks to be stretched
across central to north central and northeast KS.  As the surface
low and associated warm front quickly lift to the north,
thunderstorms should exit to the north by mid to late evening with
diminishing cloud cover expected overnight.  As a result, low
temperatures tonight look to drop into the mid 40s to low 50s.

A very brief period of dry weather is expected through much of the
day Wednesday before the next surface warm front starts lifting
northward toward the area.  Scattered showers and storms look to
develop along and north of this lifting warm front, with models
showing the northern extent of this precipitation possibly extending
into east central KS by mid/late Wednesday afternoon.  Decent
heating should occur through the day with southwesterly surface
winds aiding in afternoon temperatures reaching into the 70s.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 356 PM CDT Tue May 21 2019

On Wednesday, the upper-level low will continue to pivot towards the
High Plains as a positively-tilted trough enters the southwest US.
Higher surface pressure will overspread the area as a shortwave
ridge begins to move over the Central Plains. Models indicate that
there could be a weak boundary associated with the inverted surface
trough. On Wednesday night as the low-level jet increases,
convergence and moisture advection into this boundary could be a
focus for thunderstorm development. 0-6 km bulk shear is forecast to
be around 60 kts with modest instability. This would support
organized updrafts and the potential for large hail and damaging
winds. With the potential for additional rainfall starting Wednesday
evening, a new flash flood watch may be needed into Thursday.

For Thursday and Thursday night, the aforementioned upper low
will traverse the Rockies and into the High Plains region. In
response, lee troughing will help transport warm, moist air into
the region. With increasing instability and deep layer shear on
the order of 55 kts, there could be the potential for organized
supercell thunderstorms. Better environmental forcing will be west
of the forecast area, so it appears that storms will initiate in
western KS and move into the forecast area during the afternoon
and evening. Forecast hodographs across north-central KS support
the risk for tornadoes.

Beyond Thursday night, models show continuous southwest flow aloft
for the remainder of the period. With this continuing pattern and
the potential for lingering boundaries, continuous showers and
thunderstorms are possible through the end of the period. With soils
already wet from previous rain, flooding and flash flooding will be
possible with any prolonged period of precipitation. High
temperatures throughout the period should stay around normal with
highs near 80 and low temperatures in the mid 60s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1256 PM CDT Tue May 21 2019

MVFR ceilings will continue for TOP and FOE, and IFR ceilings for
MHK as precipitation continues through the area. Isolated
thunderstorms are possible later in the afternoon and into the
evening. Confidence in thunderstorm intensity and coverage is
uncertain at this time. Strong surface winds will veer through the
period and continue through the evening and morning hours for all
sites. LLWS is possible at TOP and FOE as the low-level jet
increases this evening.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 PM CDT this evening for KSZ008>012-
020>024-026-034>040-054>056-058-059.

&&

SHORT TERM...Hennecke
LONG TERM...Bunker/Hennecke
AVIATION...Bunker/Hennecke
Hazardous weather outlook, May 21, 4:04 AM CDT, 11 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
404 AM CDT Tue May 21 2019

KSZ008>012-020>024-026-034>040-054>056-058-059-220915-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
404 AM CDT Tue May 21 2019

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...Today and Tonight.

Additional rainfall today will continue to exacerbate flooding
across the area, with several rivers rising into or above flood
stage. Flash flooding is also possible in locally heavy rainfall
over saturated ground, and a flash flood watch remains in effect
through this evening.

Thunderstorms that develop this afternoon and evening may become
severe, with large hail and damaging winds the primary hazard,
with an isolated tornado also possible. This threat is greater
near the surface low and warm front as they move through central
and north central Kansas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wednesday evening thunderstorms may bring another chance for
severe weather, with another threat for severe storms on Thursday
into Thursday night.

River flooding is expected to continue through much of the
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible for a few strong storms this
afternoon and evening.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

In the hours before

Special weather statement, May 21, 11:27 AM CDT, 4 hours 33 minutes before
Special Weather Statement
National Weather Service Topeka KS
1127 AM CDT Tue May 21 2019

KSZ010>012-022>024-026-038>040-054>056-058-059-211730-
Coffey-Shawnee-Pottawatomie-Brown-Franklin-Nemaha-Wabaunsee-Lyon-
Jefferson-Douglas-Riley-Jackson-Osage-Anderson-Marshall-
1127 AM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN...ANDERSON...OSAGE...
POTTAWATOMIE...JACKSON...COFFEY...NORTHEASTERN LYON...MARSHALL...
JEFFERSON...CENTRAL RILEY...SHAWNEE...WABAUNSEE...DOUGLAS...NEMAHA
AND BROWN COUNTIES UNTIL 1230 PM CDT...

At 1126 AM CDT, trained weather spotters and automated weather
stations reported strong winds from dissipating showers that could
gust up to 50 mph. It is possible you may and have little to no rain
with these strong winds. Areas under this advisory may see these
winds before 12:30pm this afternoon.

Locations impacted include...
Topeka, Lawrence, Manhattan, Ottawa, Baldwin City, Wamego, Garnett,
Holton, Marysville, Hiawatha, Osage City, Burlington, Sabetha,
Seneca, Horton, Carbondale, Valley Falls, Rossville, Oskaloosa and
Blue Rapids.

This includes the following highways...
 Interstate 35 between mile markers 143 and 198.
 Interstate 70 between mile markers 316 and 355.
 Kansas Turnpike between mile markers 141 and 205.

LAT...LON 3903 9650 3907 9650 3907 9654 3929 9674
      3953 9680 4000 9680 4000 9534 3965 9534
      3965 9556 3942 9557 3942 9518 3897 9519
      3895 9509 3899 9506 3804 9508 3804 9564
TIME...MOT...LOC 1626Z 230DEG 24KT 3997 9687 3805 9555

Skow
Local storm report, May 21, 11:34 AM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1134 AM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 AM     HEAVY RAIN       6 NE TALMAGE            39.09N 97.18W
05/21/2019  M1.77 INCH       DICKINSON          KS   PUBLIC

            24 HOUR TOTAL.

&&
Local storm report, May 21, 12:46 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
1246 PM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 AM     HEAVY RAIN       6 NE TALMAGE            39.09N 97.18W
05/21/2019  M1.77 INCH       DICKINSON          KS   PUBLIC

            24 HOUR TOTAL.

1036 AM     HEAVY RAIN       2 SE HOYT               39.22N 95.67W
05/21/2019  M2.05 INCH       JACKSON            KS   CO-OP OBSERVER

            24 HOUR RAINFALL.

1014 AM     HEAVY RAIN       6 E NEW STRAWN          38.27N 95.63W
05/21/2019  M5.70 INCH       COFFEY             KS   TRAINED SPOTTER

            24 HOUR TOTAL.

0940 AM     HEAVY RAIN       2 WNW OLSBURG           39.44N 96.64W
05/21/2019  E1.25 INCH       POTTAWATOMIE       KS   TRAINED SPOTTER

            24-HR RAINFALL TOTAL.

0851 AM     HEAVY RAIN       3 ENE WAKEFIELD         39.23N 96.96W
05/21/2019  M1.20 INCH       CLAY               KS   CO-OP OBSERVER

            24 HOUR RAINFALL AMOUNT.

0844 AM     HEAVY RAIN       LECOMPTON               39.05N 95.39W
05/21/2019  M1.76 INCH       DOUGLAS            KS   CO-OP OBSERVER

            24 HOUR RAINFALL.

0843 AM     HEAVY RAIN       AMERICUS                38.51N 96.27W
05/21/2019  M2.50 INCH       LYON               KS   PUBLIC

            24-HR RAINFALL.

0842 AM     HEAVY RAIN       1 SSW OTTAWA            38.60N 95.28W
05/21/2019  M3.90 INCH       FRANKLIN           KS   TRAINED SPOTTER

            24-HR RAINFALL.

0831 AM     HEAVY RAIN       8 NNW MOONLIGHT         39.12N 97.15W
05/21/2019  M1.75 INCH       DICKINSON          KS   TRAINED SPOTTER

            24 HOUR TOTAL.

0826 AM     HEAVY RAIN       6 N WELLS               39.22N 97.55W
05/21/2019  M1.36 INCH       OTTAWA             KS   TRAINED SPOTTER

            24 HOUR TOTAL.

0820 AM     HEAVY RAIN       LE ROY                  38.08N 95.63W
05/21/2019  M5.22 INCH       COFFEY             KS   TRAINED SPOTTER

            24 HOUR TOTAL.

0818 AM     HEAVY RAIN       5 NW READING            38.58N 96.02W
05/21/2019  M1.80 INCH       LYON               KS   CO-OP OBSERVER

            24-HR RAINFALL.

0816 AM     HEAVY RAIN       5 ENE PRINCETON         38.52N 95.19W
05/21/2019  M4.39 INCH       FRANKLIN           KS   CO-OP OBSERVER

            24 HOUR TOTAL.

0749 AM     HEAVY RAIN       GARNETT                 38.28N 95.25W
05/21/2019  M4.26 INCH       ANDERSON           KS   LAW ENFORCEMENT

            24 HOUR RAINFALL.

0716 AM     HEAVY RAIN       GRIDLEY                 38.10N 95.88W
05/21/2019  M4.45 INCH       COFFEY             KS   CO-OP OBSERVER

            24-HR RAINFALL.

0704 AM     HEAVY RAIN       WHITE CITY              38.80N 96.73W
05/21/2019  M1.54 INCH       MORRIS             KS   CO-OP OBSERVER

            24-HR RAINFALL.

0701 AM     HEAVY RAIN       5 N WESTPHALIA          38.26N 95.50W
05/21/2019  M3.84 INCH       ANDERSON           KS   CO-OP OBSERVER

            24-HR RAINFALL.

0650 AM     HEAVY RAIN       3 N SILVER LAKE         39.15N 95.85W
05/21/2019  M1.52 INCH       SHAWNEE            KS   TRAINED SPOTTER

            24-HR RAINFALL.

1245 AM     NON-TSTM WND DMG VALLEY FALLS            39.34N 95.46W
05/21/2019                   JEFFERSON          KS   EMERGENCY MNGR

            A 4 FOOT DIAMETER ROTTEN TREE DOWNED POWER
            LINES AND SNAPPED A POWER POLE.

1100 PM     HEAVY RAIN       3 SW OLPE               38.23N 96.21W
05/20/2019  E2.25 INCH       LYON               KS   EMERGENCY MNGR

            STORM TOTAL AS OF 11 PM CDT. STILL RAINING.

0948 PM     HEAVY RAIN       3 SE ADA                39.12N 97.84W
05/20/2019  E1.65 INCH       OTTAWA             KS   PUBLIC

            STORM TOTAL VIA SOCIAL MEDIA.

0945 PM     NON-TSTM WND DMG VALLEY FALLS            39.34N 95.46W
05/20/2019                   JEFFERSON          KS   EMERGENCY MNGR

            A 5 FOOT DIAMETER TREE DOWNED.

0930 PM     HEAVY RAIN       1 ESE AUBURN            38.90N 95.80W
05/20/2019  E1.50 INCH       SHAWNEE            KS   PUBLIC

            24 HOUR RAINFALL TOTAL. STILL RAINING
            LIGHTLY.

0915 PM     HEAVY RAIN       8 ENE NEW CAMBRIA       38.93N 97.37W
05/20/2019  M0.37 INCH       DICKINSON          KS   MESONET

            MESONET STATION FW0784 SOLOMON.

0911 PM     NON-TSTM WND DMG VALLEY FALLS            39.35N 95.46W
05/20/2019                   JEFFERSON          KS   EMERGENCY MNGR

            DOWNED POWER LINES. APPEARS TO BE A
            MICROSCALE WAKE LOW TYPE FEATURE THAT MOVED
            THROUGH.

0910 PM     HEAVY RAIN       GARNETT                 38.28N 95.25W
05/20/2019  M2.94 INCH       ANDERSON           KS   EMERGENCY MNGR

            MEASURED AT THE LAW ENFORCEMENT CENTER.

0907 PM     HEAVY RAIN       5 SE HARRIS             38.27N 95.37W
05/20/2019  M2.64 INCH       ANDERSON           KS   TRAINED SPOTTER

            MEASURED WITH WEATHER STATION.

0903 PM     FLASH FLOOD      GARNETT                 38.28N 95.24W
05/20/2019                   ANDERSON           KS   EMERGENCY MNGR

            PORTIONS OF US HIGHWAY 59 ARE CLOSED WITHIN
            THE CITY OF GARNETT DUE TO HIGH WATER ACROSS
            THE ROAD.

0815 PM     HEAVY RAIN       4 NE FORBES FIELD       38.99N 95.62W
05/20/2019  M1.12 INCH       SHAWNEE            KS   NWS EMPLOYEE

            TOTAL AS OF 815 PM.

0715 PM     HEAVY RAIN       1 NE CHAPMAN            38.98N 97.01W
05/20/2019  E1.15 INCH       DICKINSON          KS   PUBLIC

            24 HOUR TOTAL AS OF 7 PM. STILL LIGHTLY
            RAINING.

0713 PM     HEAVY RAIN       4 WNW LAWRENCE          38.99N 95.33W
05/20/2019  E0.84 INCH       DOUGLAS            KS   PUBLIC

            24 HOUR TOTAL AS OF 715 PM. STILL RAINING.

0631 PM     HEAVY RAIN       8 ENE NEW CAMBRIA       38.93N 97.37W
05/20/2019  M0.85 INCH       DICKINSON          KS   MESONET

            MESONET STATION FW0784 SOLOMON.

0618 PM     HEAVY RAIN       8 ENE NEW CAMBRIA       38.93N 97.37W
05/20/2019  M0.91 INCH       DICKINSON          KS   MESONET

            MESONET STATION FW0784 SOLOMON.

0601 PM     HEAVY RAIN       8 ENE NEW CAMBRIA       38.93N 97.37W
05/20/2019  M0.94 INCH       DICKINSON          KS   MESONET

            MESONET STATION FW0784 SOLOMON.

&&
Special weather statement, May 21, 2:34 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Topeka KS
234 PM CDT Tue May 21 2019

KSZ020-034-212000-
Cloud-Ottawa-
234 PM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR OTTAWA AND SOUTHWESTERN CLOUD
COUNTIES UNTIL 300 PM CDT...

At 233 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles southeast of Barnard to near Tescott to
3 miles east of Brookville. Movement was north at 45 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Minneapolis, Bennington, Glasco, Delphos, Tescott, Culver, Wells and
Ada.

LAT...LON 3948 9793 3945 9763 3916 9741 3896 9752
      3896 9787 3901 9793
TIME...MOT...LOC 1933Z 183DEG 41KT 3913 9801 3900 9785 3879 9779

Skow
Local storm report, May 21, 2:59 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
259 PM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     FLOOD            2 SW MERIDEN            39.17N 95.60W
05/21/2019                   SHAWNEE            KS   EMERGENCY MNGR

            70TH STREET CLOSED AT MUDDY CREEK DUE TO
            FLOODING.

&&
Local storm report, May 21, 4:00 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
400 PM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             2 SW CARLTON            38.67N 97.32W
05/21/2019  E1.00 INCH       DICKINSON          KS   TRAINED SPOTTER

&&

BUNKER

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 8:06 PM CDTFlash Flood WarningTOPAnderson, Coffey4 hr
May 20, 9:01 PM CDTFlash Flood WarningTOPAnderson4 hr
May 20, 10:30 PM CDTFlash Flood WarningTOPFranklin4 hr
May 20, 10:33 PM CDTRiver Flood WarningTOPLyon9 days
May 20, 10:33 PM CDTRiver Flood WarningTOPWashington55 hr
May 20, 10:33 PM CDTRiver Flood WarningTOPCoffey11 days
May 20, 10:33 PM CDTRiver Flood WarningTOPLyon21 days
May 20, 10:33 PM CDTRiver Flood WarningTOPAnderson44 hr
May 20, 10:33 PM CDTRiver Flood WarningTOPFranklin56 hr
May 20, 10:33 PM CDTRiver Flood WarningTOPCloud58 hr
May 20, 11:09 PM CDTFlash Flood WarningTOPLyon4 hr
May 20, 11:58 PM CDTAreal Flood WarningTOPAnderson, Coffey, Franklin, Lyon14 hr
May 21, 2:46 AM CDTSpecial Weather StatementTOPDouglas, Jefferson, Lyon, Morris, Osage, Shawnee59 min
May 21, 3:44 AM CDTAreal Flood WarningTOPJefferson17 hr
May 21, 5:57 AM CDTRiver Flood WarningTOPFranklin63 hr
May 21, 9:02 AM CDTAreal Flood AdvisoryTOPDickinson, Douglas, Geary, Jackson, Jefferson, Lyon and 6 more5 hr
May 21, 9:56 AM CDTRiver Flood WarningTOPLyon3 days
May 21, 10:38 AM CDTSpecial Weather StatementTOPAnderson, Brown, Coffey, Douglas, Franklin, Geary and 11 more52 min
May 21, 11:27 AM CDTSpecial Weather StatementTOPAnderson, Brown, Coffey, Douglas, Franklin, Jackson and 8 more63 min
May 21, 12:04 PM CDTRiver Flood WarningTOPShawnee9 hr
May 21, 1:55 PM CDTAreal Flood AdvisoryTOPAnderson, Coffey, Dickinson, Douglas, Franklin, Geary and 9 more6 hr
May 21, 2:34 PM CDTSpecial Weather StatementTOPOttawa26 min
May 21, 3:21 PM CDTRiver Flood WarningTOPLyon23 hr
May 21, 3:21 PM CDTRiver Flood WarningTOPDouglas, Jefferson47 hr
May 21, 3:21 PM CDTRiver Flood WarningTOPDouglas, Jefferson66 hr
May 21, 3:22 PM CDTSevere Thunderstorm WarningTOPDickinson38 min
May 21, 4:20 PM CDTSpecial Weather StatementTOPClay, Washington40 min
May 21, 4:28 PM CDTTornado WarningTOPDickinson, Geary32 min
May 21, 4:56 PM CDTTornado WarningTOPClay, Dickinson, Geary, Riley34 min
May 21, 5:09 PM CDTRiver Flood WarningTOPCoffey21 days
May 21, 5:14 PM CDTSevere Thunderstorm WarningTOPOttawa46 min
May 21, 5:18 PM CDTTornado Warning Tornado observedTOPGeary, Pottawatomie, Riley27 min
May 21, 5:45 PM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie, Riley45 min
May 21, 5:51 PM CDTSpecial Weather StatementTOPClay, Washington24 min
May 21, 5:59 PM CDTSpecial Weather StatementTOPClay, Ottawa31 min
May 21, 6:04 PM CDTSpecial Weather StatementTOPDouglas, Franklin, Jackson, Jefferson, Shawnee26 min
May 21, 6:10 PM CDTSevere Thunderstorm WarningTOPClay, Marshall, Riley, Washington50 min
May 21, 6:11 PM CDTSpecial Weather StatementTOPWashington49 min
May 21, 6:12 PM CDTTornado WarningTOPMarshall, Pottawatomie33 min
May 21, 6:14 PM CDTSevere Thunderstorm WarningTOPJackson, Nemaha, Shawnee46 min
May 21, 6:20 PM CDTTornado Warning Tornado observedTOPJackson, Shawnee40 min
May 21, 6:25 PM CDTTornado WarningTOPJackson, Jefferson, Shawnee35 min
May 21, 6:36 PM CDTSevere Thunderstorm WarningTOPNemaha, Pottawatomie39 min
May 21, 6:39 PM CDTTornado WarningTOPMarshall, Nemaha36 min
May 21, 6:51 PM CDTTornado Warning Tornado observedTOPJackson24 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.